# SDR FDEA201404120723

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50168
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 740 LBL 58 - 62 FLOORBEAM UPPER FLANGE FOUND CORROSION.  COMPLIED STAE EA 757-5335-08-E2603 REV.  CORROSION FOUND AT STATION 740 FLOORBEAM UPPER CHORD, BETWEEN LBL 60.00 TO 63.00 & RBL 51.00 TO 63.00 WITH FORM 8110-3.  REFER TO STAE DRC 0041.  REPAIR IS MINOR.
